Compute Canada

View All Papers
To Submit a new publication, Please visit the User's Section (logged in users only)

Publications:
To view a publication's Abstract (if available), click on publication's title
Author(s)
     I. Paci, N. M. Cann
Title
     Integral equation theories for orientionally ordered fluids
Publication Name
     J. Chem. Phys.
Publication Type
     Journal
Publisher
     
Place
     
Editor(s)
     
Number
     
School
     
Volume
      119
Chapter
     
Pages
      2638-2657
Other Publication Information
     
Publication Year
     2003
Abstract
     
Keywords
     
Website
     http://
Paper Status
     Published
DOI / Publication ID
     



View All Papers